Center for diffusion of mathematic journals

 
 
 
 

Séminaire Laurent Schwartz — EDP et applications

Table of contents for this volume | Previous article | Next article
Jeffrey Rauch; Chunjing Xie; Zhouping Xin
Global in Time Stability of Steady Shocks in Nozzles
Séminaire Laurent Schwartz — EDP et applications (2011-2012), Exp. No. 2, 11 p., doi: 10.5802/slsedp.2
Article PDF

Résumé - Abstract

We prove global dynamical stability of steady transonic shock solutions in divergent quasi-one-dimensional nozzles. One of the key improvements compared with previous results is that we assume neither the smallness of the slope of the nozzle nor the weakness of the shock strength. A key ingredient of the proof are the derivation a exponentially decaying energy estimates for a linearized problem.

Bibliography

[1] Courant, R. and Friedrichs, K.O., Supersonic Flow and Shock Waves, Springer-Verlag, 1948.  MR 29615 |  Zbl 0365.76001
[2] Elling, V., Regular reflection in self-similar potential flow and the sonic criterion. Commun. Math. Anal. 8 (2010), no. 2, 22-69.  MR 2569954 |  Zbl pre05707210
[3] Elling, V., Instability of strong regular reflection and counterexamples to the detachment criterion. SIAM J. Appl. Math. 70 (2009), no. 4, 1330-1340.  MR 2563517 |  Zbl pre05779410
[4] Elling, V., Counterexamples to the sonic criterion. Arch. Ration. Mech. Anal. 194 (2009), no. 3, 987-1010.  MR 2563630 |  Zbl pre05640849
[5] P. Embid, J. Goodman, and A. Majda,Multiple steady states for $1$-D transonic flow, SIAM J. Sci. Statist. Comput. 5 (1984), no. 1, 21–41.  MR 731879 |  Zbl 0573.76055
[6] L. C. Evans, Partial differential equations, Graduate Studies in Mathematics, 19. American Mathematical Society, Providence, RI, 1998.  MR 1625845 |  Zbl 0902.35002
[7] S.-Y. Ha, $L^1$ stability for systems of conservation laws with a nonresonant moving source, SIAM J. Math. Anal. 33 (2001), no. 2, 411–439.  MR 1857977 |  Zbl 1002.35086
[8] S.-Y. Ha and T. Yang, $L^1$ stability for systems of hyperbolic conservation laws with a resonant moving source, SIAM J. Math. Anal. 34 (2003), no. 5, 1226–1251  MR 2001667 |  Zbl 1036.35128
[9] T. Kato, Perturbation theory for linear operators, Reprint of the 1980 edition, Classics in Mathematics, Springer-Verlag, Berlin, 1995.  MR 1335452 |  Zbl 0836.47009
[10] P. D. Lax, Functional analysis, Pure and Applied Mathematics (New York), Wiley-Interscience [John Wiley & Sons], New York, 2002.  MR 1892228 |  Zbl 1009.47001
[11] Ta Tsien Li and Wen Ci Yu, Boundary value problems for quasilinear hyperbolic systems, Duke University Mathematics Series, V. Duke University, Mathematics Department, Durham, NC, 1985.  MR 823237 |  Zbl 0627.35001
[12] Wen-Ching Lien, Hyperbolic conservation laws with a moving source, Comm. Pure Appl. Math. 52 (1999), no. 9, 1075–1098.  MR 1692156 |  Zbl 0932.35142
[13] Tai-Ping Liu, Transonic gas flow in a duct of varying area, Arch. Rational Mech. Anal. 80 (1982), no. 1, 1–18.  MR 656799 |  Zbl 0503.76076
[14] Tai-Ping Liu, Nonlinear stability and instability of transonic flows through a nozzle, Comm. Math. Phys. 83 (1982), no. 2, 243–260.  MR 649161 |  Zbl 0576.76053
[15] Tai-Ping Liu, Nonlinear resonance for quasilinear hyperbolic equation, J. Math. Phys. 28 (1987), no. 11, 2593–2602.  MR 913412 |  Zbl 0662.35068
[16] Tao Luo, Jeffrey Rauch, Chunjing Xie, and Zhouping Xin, Stability of transonic shock solutions for Euler-Poisson equations, Archive Rational Anal. Mech., to appear, arXiv:1008.0378.
[17] Andrew Majda, The existence of multidimensional shock fronts, Mem. Amer. Math. Soc. 43 (1983), no. 281.  MR 699241 |  Zbl 0517.76068
[18] Guy Métivier, Stability of multidimensional shocks, Advances in the theory of shock waves, 25–103, Progr. Nonlinear Differential Equations Appl., 47, BirkhŠuser Boston, Boston, MA, 2001.  MR 1842775 |  Zbl 1017.35075
[19] Jeffrey Rauch, Qualitative behavior of dissipative wave equations on bounded domains, Arch. Rational Mech. Anal. 62 (1976), no. 1, 77–85.  MR 404864 |  Zbl 0335.35062
[20] Jeffrey Rauch and Frank Massey, Differentiability of solutions to hyperbolic initial-boundary value problems, Trans. Amer. Math. Soc. 189 (1974), 303–318.  MR 340832 |  Zbl 0282.35014
[21] Jeffrey Rauch and Michael Taylor, Exponential decay of solutions to hyperbolic equations in bounded domains, Indiana Univ. Math. J. 24 (1974), 79–86.  MR 361461 |  Zbl 0281.35012
[22] Zhouping Xin and Huicheng Yin, The transonic shock in a nozzle, 2-D and 3-D complete Euler systems, J. Differential Equations 245 (2008), no. 4, 1014–1085.  MR 2427405 |  Zbl 1165.35031
Copyright Cellule MathDoc 2019 | Credit | Site Map